Rationality of the zeta function of the subgroups of abelian p-groups

Abstract : Given a finite abelian p-group F, we prove an efficient recursive formula for sigma(alpha)(F) = Sigma(H <= F) vertical bar H vertical bar(alpha) where H ranges over the subgroups of F. We infer from this formula that the p-component of the corresponding zeta-function on groups of p-rank bounded by some constant r is rational with a simple denominator. We also provide two explicit examples in rank r = 3 and r = 4, as well as, a closed formula for sigma(alpha)(F).
Type de document :
Article dans une revue
Publicationes Mathematicae Debrecen, 2017, 90 (1-2), pp.91 - 105. <10.5486/PMD.2017.7466>
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01550584
Contributeur : Aigle I2m <>
Soumis le : jeudi 29 juin 2017 - 16:47:21
Dernière modification le : vendredi 30 juin 2017 - 01:08:56

Identifiants

Collections

Citation

Olivier Ramaré. Rationality of the zeta function of the subgroups of abelian p-groups. Publicationes Mathematicae Debrecen, 2017, 90 (1-2), pp.91 - 105. <10.5486/PMD.2017.7466>. <hal-01550584>

Partager

Métriques

Consultations de la notice

26